# SDR UPS96221081

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  CORROSION ON SHEAR TIE AND FRAME AT STA 1166 LBL 2 WL 150.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  CUT OUT DAMAGE, FABRICATED REPAIR PARTS AND REPAIRED PER SRM 51-40-3.
